Panconnectivity and edge-pancyclicity of k-ary n-cubes

Sun Yuan Hsieh, Tsong Jie Lin

Research output: Contribution to journalArticlepeer-review

39 Citations (Scopus)

Abstract

In this article, we study some topological properties of k-ary n-cubes Qkn . We show that each edge in Qkn lies on a cycle of every length from k to kn. We also show that Qkn is both bipanconnected and edge-bipancyclic, where n≥2 is an integer and k≥2 is an even integer.

Original languageEnglish
Pages (from-to)1-11
Number of pages11
JournalNetworks
Volume54
Issue number1
DOIs
Publication statusPublished - 2009 Aug 1

All Science Journal Classification (ASJC) codes

  • Software
  • Information Systems
  • Hardware and Architecture
  • Computer Networks and Communications

Cite this